Jump to content

Search the Community

Showing results for tags 'muscle pain'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. magnesi

    Achilles tendon pain

    Hello, My Achilles tendon of the left leg hurts a lot (the one of the right leg only a little). I've been trying to avoid impact, warm up well before exercising and apply heat (cold worsens the situation), but the pain is getting worse. I can not even walk without limping! I'm almost reaching 50% of my initial dose of 150mg venlafaxine (Effexor) and somewhere around the 40% I started having muscle and joint pain. During my withdrawal from benzodiazepine last year, this type of pain was my main problem. At one point I became bedridden. Will it be the same with the antidepressant? I'm very scared! In particular, I don't know what to do in relation to my Achilles tendon pain. Should I see a doctor? I am sure he/she will prescribe a bunch of medication, muscle relaxants, etc. that I do not want and can not take, and perhaps some useless and time consuming physical therapy. Has anyone had this kind of problem? What did you do? Thank you for your ideas!
  2. Hello! I joined this site today in hopes of finding someone with knowledge of the course of severe muscle pain following Xanax and Prozac withdrawal. I am afraid my muscle pain will never go away, and for me it is disabling. Background: I have had depression and anxiety since I was in early elementary school; I am now in my 60s. I went on Xanax (0.25 mg) only once or twice a week when I was under unusual stress from multiple causes. What I didn't understand, and neither my psychiatrist, psychologist nor internist told me, was a lot of it was likely the stress of going off Prozac. After moving to another state, the stress increased, so I increased Xanax to 3 times a day every day. After 6 months, I was too affected by fatigue to continue on the drug. I went off it over about a week. Within 1 to 2 days, I had severe muscle pain in many areas of my body. Almost 2 months later, I still have it. Explaining where the pain is and when it occurs is complex, because much of it is changes from hour to hour and day to day. I have had pain in many places where I never had it before. I have pain from doing brief minor tasks. And I have persistent daily pain in my back and neck. As an example: I have done a reclining yoga twist for about two years, after a physical therapist recommended it. I loved it! It brought joy! Starting sometime after I started taking Xanax daily, it causes pain in my rib cage, and a weird stretched out feeling in my shoulders. So, more than a year doing this with no pain and loving it, now it causes my rib cage to hurt at length every time I do it. But the worst thing is the difficulty I have cooking. I eat an extremely healthy diet which mandates that I cook a lot. And it is now killing my back. The only housework I even try to do is taking out some of the trash and keeping the kitchen counters clean. Does anyone have any experience with what the course of this muscle problem might be? Thank you all for your help. I am looking forward to providing help to others too.
  3. AR2003

    AR2003 Struggling

    Hi everyone. Some of my past history : I was first prescribed Antidepressants in 1990. I remember it was called Prothiaden. From then up unti 2013 I was prescribed different ones from Cipramil , Prozac , Seroxat ( twice), Anafranil , Lexapro , Effexor. I was diagnosed with clinical depression. I had intermittent usage and there was long periods of time that I was not on any meds. In 2013 after bereavement and trauma , I found myself to be very anxious and I could not sleep. I was prescribed Lexapro and from there , this horror story unfolds. The Lexapro seemed to make matters worse. I felt so much worse when it was increased. Then they added in Cymbalta . I was quickly tapered off Lexapro. The Cymbalta also made me feel even worse. I couldn't sleep , eat , I honestly couldn't function properly. My mind was in a mess. I tried counselling. I exercised. Nothing helped. A doctor then abruptly requested me to stop Cymbalta at this point. I was given Xanax for a week. Then It was discontinued and I was given Valium for a week. I became really ill at this point. I was then prescribed Lithium Abilify Seroquel and placed back on Cymbalta. ( in hospital ) I developed Akathisia from Abilify. It was discontinued. At this point , doctors were becoming more aware that these meds were making me so ill. They began to say I was ' super sensitive to meds' . I was now under the care of my previous doctor who tried to help me get off these meds. Since November 2013 , I bave come off Lithium ( 5 months use ) Abilify ( 3 weeks use ) Cymbalta ( in total 8 months use ) Lamictal ( 8 months use ) Ambien (1 year use ). To get off the Xanax , I was cross tapered to Valium. I was unable to get off any of these medications easily. I may seem very matter of fact in this post but honestly I am not. It's been sheer hell. The physical pain started in January 2014 . Nerve and muscle pain. Paresthesia . Crawling burning searing pain. Muscle twitching. ( I used to get ready bad electric type shocks in my spine and really bad muscle spasms. This has lessened ) My mental symptoms of anxiety , deep sadness , dp , irritation , anger and agitation have all decreased. My sleeping is better. Oh for this I am so very thankful. It's this physical pain. It never lets up. This is the scary part. Will it ever let up ? ..... I would really really appreciate your help and advice in this forum . It has taken me a long while to get as far as here. I am currently tapering off Seroquel. From 25mgs. I am holding at 6.25 mgs. This is another awful painful withdrawal. Can anyone help me with it ? Any other suggestions or thoughts about the pain I am in ? I have had countless blood tests and Mri Ultrasound and Xrays. All came back fine. I have some degenerative changes in lumbar spine but nothing to warrant this degree of pain. Many thanks for taking the time to read this.
×
×
  • Create New...